MathSciNet Relay Station
MathSciNet bibliographic data
MR990777 (90g:60090) 60K35 (82A43)
Burton, R. M.; Keane, M. Density and uniqueness in percolation. Comm. Math. Phys. 121 (1989), no. 3, 501–505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement